Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Diclegis for nausea???

Posted by on Jan. 31, 2016 at 10:41 AM
  • 5 Replies
My doc gave me some samples I only took one dose and I'm cramping with diarrhea. That happen to anyone else? Should I stop the pills?? I'm 10 weeks pregnant.
Posted on CafeMom Mobile
by on Jan. 31, 2016 at 10:41 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
ceckyl
by Bronze Member on Jan. 31, 2016 at 10:42 AM
I've never taken it, but it's been on the market for years here in Canada under the name diclectin. I've never had a find have that side affect that they have said. It's just a b vit and antihistamine.
soonersfan
by Member on Jan. 31, 2016 at 10:45 AM
Thanks I'm 10 weeks so I will prob just stop the pills...

Quoting ceckyl: I've never taken it, but it's been on the market for years here in Canada under the name diclectin. I've never had a find have that side affect that they have said. It's just a b vit and antihistamine.
Posted on CafeMom Mobile
ddeboer14
by Member on Jan. 31, 2016 at 7:41 PM
I take diclectin every day to help with morning sickness. Going on through the day would be very difficult if I didn't. most of the pregnant ladies I know have taken it, I haven't heard any symptoms from it though. My doctor told me it takes about a week to be effective also.
kmqw229
by Ruby Member on Jan. 31, 2016 at 11:51 PM
Bump
Posted on CafeMom Mobile
Azure
by Group Admin on Feb. 1, 2016 at 10:50 AM

I'd follow your instincts. Good luck.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)